# SDR ASAA2023072544408

- Difficulty date: July 25, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,904 hours, 16,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FWD SHIELD PANEL IS CORRODED 100% THROUGH. GROUNDED - YES. REMOVED AND REPLACED FWD SHIELD WITH NEW ONE IAW B737-800 SRM 51-40-02-0G-0W=1 O=.051 R=0 L=1 D=.051.
